# SDR 2010FA0000819

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: General aviation
- Aircraft: N78905
- Make and model: Mooney M20B
- Aircraft serial: 1919
- Aircraft time: 3,691 hours
- Engine: Lyc O360A1D
- Engine time: 3,691 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Nut
- Part number: STD1410
- Condition: Backed Out
- Location: Magneto
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RT MAGNETO SEPARATED FROM ENGINE.  ATTACH NUTS COMPLETELY BACKED OFF AND MISSING.  AFTER OIL DELPETION, MAIN CASE CRACKED ABOVE LT FRONT CYLINDER ATTACH AREA.
